zbMATH — the first resource for mathematics

Asymptotic values of normal subharmonic functions. (English) Zbl 0147.09902

Full Text: DOI EuDML
[1] Ahlfors, L.: Complex Analysis. New York 1953. · Zbl 0052.07002
[2] Gehring, F. W.: The asymptotic values for analytic functions with bounded characteristic. Quart. J. Math. Oxford (2)9, 282-289 (1958). · Zbl 0088.05404 · doi:10.1093/qmath/9.1.282
[3] Julia, G.: Principes Geometriques d’Analyse, I. Paris 1930.
[4] Lappan, P.: Thesis. Univ. Notre Dame 1963.
[5] Lehto, O., andK. I. Virtanen: Boundary behavior and normal meromorphic functions. Acta Math.97, 47-65 (1957). · Zbl 0077.07702 · doi:10.1007/BF02392392
[6] Nevanlinna, R.: Eindeutige analytische Funktionen, 2nd ed. Berlin-Göttingen-Heidelberg 1953. · Zbl 0050.30302
[7] Rado, T.: Subharmonic Functions. Berlin 1937. · Zbl 0016.24902
[8] Seidel, W., andJ. L. Walsh: On the derivatives of functions analytic in the unit circle and their radii of univalence and of p-valence. Trans. Am. Math. Soc.52, 128-216 (1942). · Zbl 0060.22002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.